# SDR SWAA001977

- Difficulty date: October 9, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 50,213 hours, 50,784 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND CRACKS EXTENDING FROM THREE FASTENERS AT BS 1016 BULKHEAD, BL 0, APPROX 6 INCHES ABOVE AND BELOW CENTER.  REPAIRED BULKHEAD PER SRM.
